| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 8, 2013, no. 9-12


P. Karami, M. Habibi, F. Safari, M. Zarrabi
      On density and hypercyclicity
      Int. Math. Forum, Vol. 8, 2013, no. 9-12, 401-405
      http://dx.doi.org/10.12988/imf.2013.13039

N. O. Alshehri, H. S. Alqahtani
      On t−derivations of incline algebras
      Int. Math. Forum, Vol. 8, 2013, no. 9-12, 407-414
      http://dx.doi.org/10.12988/imf.2013.13040

K. S. Gehlot
      Integral representation and certain properties of M–series associated with fractional calculus
      Int. Math. Forum, Vol. 8, 2013, no. 9-12, 415-426
      http://dx.doi.org/10.12988/imf.2013.13041

R. F. Ryan
      An abundancy result for the two prime power case and results for an equations of Goormaghtigh
      Int. Math. Forum, Vol. 8, 2013, no. 9-12, 427-432
      http://dx.doi.org/10.12988/imf.2013.13042

A. Gupta, P. Sharma
      k-* Paranormal composition operator
      Int. Math. Forum, Vol. 8, 2013, no. 9-12, 433-441
      http://dx.doi.org/10.12988/imf.2013.13043

Suk Bong Park, Dong Hyun Cho, Yun Hee Choi
      Conditional Fourier-Feynman transforms and convolutions over continuous paths
      Int. Math. Forum, Vol. 8, 2013, no. 9-12, 443-456
      http://dx.doi.org/10.12988/imf.2013.13044

S. D. Pezaris
      String indexes and the proofs of the KRT
      Int. Math. Forum, Vol. 8, 2013, no. 9-12, 457-462
      http://dx.doi.org/10.12988/imf.2013.13045

J. Saran, K. Nain
      Combinatorial approach to M/M/1 queues using hypergeometric functions
      Int. Math. Forum, Vol. 8, 2013, no. 9-12, 463-472
      http://dx.doi.org/10.12988/imf.2013.13046

A. Sonmezoglu
      On the local property of |N,pn,qn|k - summability of factored Fourier series
      Int. Math. Forum, Vol. 8, 2013, no. 9-12, 473-479
      http://dx.doi.org/10.12988/imf.2013.13047

N. Kofoglu
      Union curves in W2 relative to a congruence and union curvature of a curve in W2
      Int. Math. Forum, Vol. 8, 2013, no. 9-12, 481-493
      http://dx.doi.org/10.12988/imf.2013.13048

C. Mamaloukas
      A new look at the final period decay of homogeneous isotropic turbulence
      Int. Math. Forum, Vol. 8, 2013, no. 9-12, 495-499
      http://dx.doi.org/10.12988/imf.2013.13049

A. Mir, B. A. Dar, Q. M. Dawood
      Some integral mean estimates for polynomials
      Int. Math. Forum, Vol. 8, 2013, no. 9-12, 501-511
      http://dx.doi.org/10.12988/imf.2013.13050

R. Jakimczuk
      Exact formulae for the perfect power counting function and the n-th perfect power
      Int. Math. Forum, Vol. 8, 2013, no. 9-12, 513-516
      http://dx.doi.org/10.12988/imf.2013.13051

S. M. Salih, B. M. Hammad
      Jordan higher centralizer on \Gamma-rings
      Int. Math. Forum, Vol. 8, 2013, no. 9-12, 517-526
      http://dx.doi.org/10.12988/imf.2013.13052

M. Kanehira, D. Toyoda, H. Nakazato
      Algebraic geometrical properties of Kepler's vicarious ovum
      Int. Math. Forum, Vol. 8, 2013, no. 9-12, 527-536
      http://dx.doi.org/10.12988/imf.2013.13053

Lihong Bai
      Existence of positive solutions of a class of discrete difference systems
      Int. Math. Forum, Vol. 8, 2013, no. 9-12, 537-543
      http://dx.doi.org/10.12988/imf.2013.13054

Caixia Li, Zhenji Tian
      Characterizing semigroups by Q-fuzzy ideals
      Int. Math. Forum, Vol. 8, 2013, no. 9-12, 545-550
      http://dx.doi.org/10.12988/imf.2013.13055

F. Ababneh, S. Al Wadi, M. T. Ismail
      Haar and Daubechies wavelet methods in modeling banking sector
      Int. Math. Forum, Vol. 8, 2013, no. 9-12, 551-566
      http://dx.doi.org/10.12988/imf.2013.13056

D. Toyoda, M. Kanehira, H. Nakazato
      Keplerian planetary orbits
      Int. Math. Forum, Vol. 8, 2013, no. 9-12, 567-572
      http://dx.doi.org/10.12988/imf.2013.13057

N. Abbasi
      Shapiro-Wilk test in evaluation of asymptotic distribution on estimators of measure of kurtosis and skew
      Int. Math. Forum, Vol. 8, 2013, no. 9-12, 573-576
      http://dx.doi.org/10.12988/imf.2013.13058

S. Singhun
      Graphs with edge-odd graceful labelings
      Int. Math. Forum, Vol. 8, 2013, no. 9-12, 577-582
      http://dx.doi.org/10.12988/imf.2013.13059

M. Malathi, S. Sankeetha, J. Ravi Sankar, S. Meena
      Rectilinear crossing number of a zero divisor graph
      Int. Math. Forum, Vol. 8, 2013, no. 9-12, 583-589
      http://dx.doi.org/10.12988/imf.2013.13060

Cherng-tiao Perng
      A short note on universality of some quadratic forms
      Int. Math. Forum, Vol. 8, 2013, no. 9-12, 591-595
      http://dx.doi.org/10.12988/imf.2013.13061

Notice
      Retraction notice
      Int. Math. Forum, Vol. 8, 2013, no. 9-12, 597
      http://dx.doi.org/10.12988/imf.2013.13062


Journals | Books | Author guidelines